# SDR GTIA050210

- Difficulty date: July 12, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBOARD FLAP, OUTBOARD VANE, HOLE IN LEADING EDGE.  REPAIRED OUTBOARD VANE IAW MD80 SRM 57-03 PAR 8A.  TREATED AND PRIMED AREA.  (M)
